Differential and Integral Equations

Existence of solutions for nonlinear boundary value problems and injectivity of related linear differential operators

C. Fabry and F. Munyamarere

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 417-430.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870198

Mathematical Reviews number (MathSciNet)
MR1195391

Zentralblatt MATH identifier
0772.34024

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions

Citation

Fabry, C.; Munyamarere, F. Existence of solutions for nonlinear boundary value problems and injectivity of related linear differential operators. Differential Integral Equations 6 (1993), no. 2, 417--430. https://projecteuclid.org/euclid.die/1370870198


Export citation